# SDR R61A20080035

- Difficulty date: November 2, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 12,160 hours, 8,607 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH CREW RECEIVED A FLAP/SLAT FAIL MESSAGE DECLARED AN EMERGENCY AND LANEDED WITH OUT INCIDENT. MAINTENAN WAS DISPATCHED TO A/C PRFORMED TROUBLE SHOOTING. MANINTENANCE REMOVED AND REPLACED SLAT NR 5 ACTUATOR SYSTEM OPS CHECK GOOD. AIRCRAFT OPS CHECK FLT COMPLETD AND SYSTEM CHECK GOOD. ACFT WAS RETURNED TO SERVICE.
